# SDR ASOA201701041012

- Difficulty date: January 4, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670390633
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING SUPPORT HAS CORROSION ON MATING SURFACE. REMOVED AND REPLACED FUSELAGE FAIRING SUPPORT ANGLE IAW SRM 51-12-00-001-001-A01, 53-82-55-101-001-A01, 51-42-06-001-001-A01 AND NDTM 51-20-006 AND DRAWING SH69039650.
